Deliver to South Africa
IFor best experience Get the App
💥 Unleash Your Cold-Busting Power!
Amazon Basic Care Maximum Strength Mucus DM combines 1200 mg of guaifenesin and 60 mg of dextromethorphan HBr to provide maximum relief from chest congestion and cough. This dual-action formula not only suppresses coughs for up to 12 hours but also helps loosen mucus, making your coughs more productive. Perfect for those seeking effective, reliable cold relief.
D**Y
Effective and cheap!
This seems to work even better than other leading brands for me and at a much more affordable price. I don’t think I’ll ever buy another kind!
S**Y
Great value
Works as well as Mucinex dmI'm a repeat customer
J**S
an efficient product at a good price.
exactly the same as the brand name version. works quickly.
B**E
Great Value
I had previously been using Mucinex and have always been very satisfied with its performance, but when I saw this as an alternative with good reviews and a much lower price,I figured I would give it a try. Overall, very satisfied with this product and will certainly go this route again in the future if I find myself needing refill.
G**
Just as good as mucinex
Loved on this for 3 weeks. It helps me so much! It works just as good as Mucinex
Q**S
This stuff works surprisingly well
It's become my cheap little secret along with HEB's store-brand allergy pills. Might be worth testing out? If it does the trick for you like it does for me, those fancy name brands might not be worth the extra cash.
J**8
Large pill, but effective
I was really sick the past two weeks and this has been a life saver. I used to purchase mucinex dm, but this is much more affordable and works really well. 2023 research has shown phenylephrine (dayquil, a lot of other cold meds) has NO efficacy as a decongestant and dextromethomorphan (ingredient in this med and mucinex dm) is recommended instead. The pill is HUGE, which is the only downside but it is a fraction of the price as the brand name. If you cannot take large pills, go with the brand name. Also it is non-drowsy, which is a must during daytime
K**Y
Better than name brand
Same exact ingredients as the name brand and SO MUCH cheaper! These work great at busting up that mucus and getting it out of your chest and throat!
Trustpilot
2 weeks ago
1 day ago